question-icon

hi I am 62 12 years post menopause and recently

default
Posted on Mon, 21 Jan 2019
Question: hi I am 62 12 years post menopause and recently seeing pink and brown discharge and I having ultrasound on wed and waiting for pap smear . any answers very scared.
doctor
Answered by Dr. Dorina Gurabardhi (2 hours later)
Brief Answer:
Probably symptoms related to dryness because of menopause, follow the advice below.

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Your symptoms seem to be related to vaginal dryness due to menopause.

VaginaL discharge is very common during menopause.

With this condition, vaginal tissues become thinner and more easily irritated. The atrophy can cause light bleeding.

I recommend a colposcopy to confirm the diagnose.

Meanwhile, I recommend using a vaginal moisturizer to reduce the atrophy.

I would suggest Replens vaginal gel for local application in the vaginal area.

Another possible treatment can be a low dose of vaginal estrogen cream such as Estrace, which will replace the low dose of estrogen in the system.

I suggest you to drink liquids.

Hope I have answered your query. Let me know if I can assist you further.

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 10356 Questions

premium_optimized

The User accepted the expert's answer

Share on
hi I am 62 12 years post menopause and recently

Brief Answer: Probably symptoms related to dryness because of menopause, follow the advice below. Detailed Answer: Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Your symptoms seem to be related to vaginal dryness due to menopause. VaginaL discharge is very common during menopause. With this condition, vaginal tissues become thinner and more easily irritated. The atrophy can cause light bleeding. I recommend a colposcopy to confirm the diagnose. Meanwhile, I recommend using a vaginal moisturizer to reduce the atrophy. I would suggest Replens vaginal gel for local application in the vaginal area. Another possible treatment can be a low dose of vaginal estrogen cream such as Estrace, which will replace the low dose of estrogen in the system. I suggest you to drink liquids. Hope I have answered your query. Let me know if I can assist you further.